Oct 26, 2003
I'm 27 years old and been hiv+ for 8 years now and been on many different meds. My only worst side effects been muscle loss but i been undetectable for about 5 years now with a cd4 count in between 600 to 700. they talking about taking me off my meds and that scares me that i might get really sick. can you give me info on this subject please
| Response from Dr. Holodniy
Given your current CD4 count, your immune system is in very good shape. It is not unreasonable to stop medications at this point. You will know very soon after, where your viral load will end up at. You will need to have your CD4 count followed carefully. If the count stays stable, then you can stay off the meds. If it starts to fall significantly, then you will probably need to restart your meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Sign Of HIV?
- Pain In Penis Sign Of HIV Infection
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Herpes After Blowjob Worried I Have HIV
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.